# SDR ABXA201006110091

- Difficulty date: June 11, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 51,566 hours, 37,728 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT LOWER FRAME IS CRACKED AT FWD END UNDER PANEL 437 ELX.  REPLACED FRAME UNDER PANEL 437 ELX IAW B767 SRM 51-40-02
